- Additional Information
Featured Product No Size 32 Tablets Please note that you can order this product only one packet at a time Brand Bristol MPN PL17907/0162 Directions For oral use. Swallow each tablet with water. Adults over 18 years. One or two tablets every 4-6 hours, if you need to. Children aged 16 years to 18 years: One or two tablets, every 6 hours, if you need to. Do not take more than 8 tablets in 24 hours. Children aged 12 years to 15 years: One tablet, every 6 hours, if you need to. Do not take more than 4 tablets in 24 hours. Do not take more than 4 times in any 24 hour period. Do not give to children under 12 years. Ingredients Each tablet contains: 8mg Codeine Phosphate and 500mg Paracetamol Pharmacy Product Yes Prescription Only No Side Effects Like all medicines, this medicine can cause side effects, although not everybody gets them. See inside leaflet for more information. Warnings Do not exceed the stated dose. If symptoms persist consult your doctor. Medicines should not be taken in pregnancy without consulting your doctor. Keep out of sight and reach of children. Contains Paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. More Info This medicine can only be used for the short term treatment of acute moderate pain when other painkillers have not worked. Do not take less than four hours after taking other painkillers. You should only take this product for a maximum of 3 days at a time. If you need to take it for longer than 3 days you should see your doctor or pharmacist for advice. This medicine contains codeine which can cause addiction if you take it continuously for more than 3 days. This can give you withdrawal symptoms from the medicine when you stop taking it. If you take this medicine for headaches for more than 3 days it can make them worse.